# SDR AALA201908299028

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 48,381 hours, 11,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS PHOTOLUMINESCENT EMERGENCY STRIP INOP AT ROWS 1 THUR 11 RT/H. REPLACED PHOTOLUMINSCENT STRIPS FROM ROW 1 RT TO 11 RT. IAW ACFT DRAWING #DBE2285. OPS CHECK GOOD AND AMM 33-51-15-201.
